# SDR NSVA20070194

- Difficulty date: July 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,991 hours, 34,530 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501147801
- Part serial: 1120
- Condition: Malfunctioned
- Location: Stick Pusher
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN OVER POWERING STICK PUSHER A HEAVY ABNORMAL VIBRATION OCCURS.  INSPECTED A/C AND FOUND MALFUNCTION IN CAPTAINS ASSY AND STILL HAVING FULL TRAVEL ON ALL FLIGHT CONTROLS.  REMOVED AND REPLACED STICK PUSHER MECHANISM SERVO ACTUATOR AND CAPTAIN IAW SAAB  340 AMM 27-35-20.  OPERATIONAL CHECK GOOD IAW SAAB 340 AMM 27-35-00, SERVO ACTUATOR P/N ON/OFF 501-1478-01, S/N ON 1041, S/N OFF 1120, CAPTAINS PIN ON/OF 501-1421-01S/N ON  1313, S/N OFF 1103.
